Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 4, Pages 142–145 (Mi mz2330)  

Brief Communications

Double-weighted estimates of integration operator for classes $\Phi(L)$

E. I. Berezhnoi

P. G. Demidov Yaroslavl State University

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 53:4, 449–451

Bibliographic databases:

Received: 15.04.1991

Citation: E. I. Berezhnoi, “Double-weighted estimates of integration operator for classes $\Phi(L)$”, Mat. Zametki, 53:4 (1993), 142–145; Math. Notes, 53:4 (1993), 449–451

Citation in format AMSBIB
\Bibitem{Ber93}
\by E.~I.~Berezhnoi
\paper Double-weighted estimates of integration operator for classes $\Phi(L)$
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 4
\pages 142--145
\mathnet{http://mi.mathnet.ru/mz2330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1240869}
\zmath{https://zbmath.org/?q=an:0816.47029}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 4
\pages 449--451
\crossref{https://doi.org/10.1007/BF01210229}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10700034}


Linking options:
  • http://mi.mathnet.ru/eng/mz2330
  • http://mi.mathnet.ru/eng/mz/v53/i4/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021